AMS eContent Search Results
Matches for: msc=(30G35) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 13 of 13 found      Go to page: 1

[1] Riccardo Ghiloni, Alessandro Perotti and Caterina Stoppato. The algebra of slice functions. Trans. Amer. Math. Soc. 369 (2017) 4725-4762.
Abstract, references, and article information   
View Article: PDF

[2] Guangbin Ren and Xieping Wang. Julia theory for slice regular functions. Trans. Amer. Math. Soc. 369 (2017) 861-885.
Abstract, references, and article information   
View Article: PDF

[3] Riccardo Ghiloni and Vincenzo Recupero. Semigroups over real alternative *-algebras: Generation theorems and spherical sectorial operators. Trans. Amer. Math. Soc. 368 (2016) 2645-2678.
Abstract, references, and article information   
View Article: PDF

[4] D. Constales, D. Grob and R. S. Kraußhar. A new class of hypercomplex analytic cusp forms. Trans. Amer. Math. Soc. 365 (2013) 811-835.
Abstract, references, and article information   
View Article: PDF

[5] Fabrizio Colombo, J. Oscar González-Cervantes and Irene Sabadini. A nonconstant coefficients differential operator associated to slice monogenic functions. Trans. Amer. Math. Soc. 365 (2013) 303-318.
Abstract, references, and article information   
View Article: PDF

[6] Emilio Marmolejo-Olea, Irina Mitrea, Marius Mitrea and Qiang Shi. Transmission boundary problems for Dirac operators on Lipschitz domains and applications to Maxwell's and Helmholtz's equations. Trans. Amer. Math. Soc. 364 (2012) 4369-4424.
Abstract, references, and article information   
View Article: PDF

[7] H. De Bie, B. Ørsted, P. Somberg and V. Souček. Dunkl operators and a family of realizations of $\mathfrak{osp}(1\vert2)$. Trans. Amer. Math. Soc. 364 (2012) 3875-3902.
Abstract, references, and article information   
View Article: PDF

[8] John Ryan. Cauchy-Green type formulae in Clifford analysis . Trans. Amer. Math. Soc. 347 (1995) 1331-1341. MR 1249888.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] R. Z. Yeh. Errata to: ``Analysis and applications of holomorphic functions in higher dimensions'' . Trans. Amer. Math. Soc. 347 (1995) MR 1303130.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] R. Z. Yeh. Analysis and applications of holomorphic functions in higher dimensions . Trans. Amer. Math. Soc. 345 (1994) 151-177. MR 1260207.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] F. Sommen. Monogenic differential calculus . Trans. Amer. Math. Soc. 326 (1991) 613-632. MR 1012510.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] P. W. Ketchum. Analytic functions of hypercomplex variables . Trans. Amer. Math. Soc. 30 (1928) 641-667. MR 1501452.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] R. B. Allen. On hypercomplex number systems belonging to an arbitrary domain of rationality . Trans. Amer. Math. Soc. 9 (1908) 203-218. MR 1500809.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 13 of 13 found      Go to page: 1